Home > Research > Publications & Outputs > Conformal nets and KK-theory
View graph of relations

Conformal nets and KK-theory

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>01/2013
<mark>Journal</mark>Annals of Functional Analysis
Issue number1
Volume4
Number of pages7
Pages (from-to)11-17
Publication StatusPublished
<mark>Original language</mark>English

Abstract

Given a completely rational conformal net A on S1, its fusion ring acts faithfully on the K-group K0(KA) of a certain universal C-algebra KA associated to A, as shown in a previous paper. We prove here that this action can actually be identied with a Kasparov product, thus paving the way for a fruitful interplay between conformal eld theory and KK-theory.